# SDR DALA13064443309

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 38,281 hours, 5,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FRAME 73 CORRODED.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 53- 41-14, FIG 103.  SEAT TRACK R & R IAW SRM 51-42-11.
